# SDR EIAA2010065

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING AFT EMERGENCY LIGHT INOP.  REPAIRED CONNECTOR PIN 7 (DM335) GOING TO EMERGENCY POWER SUPPLY OP'S.  CHECKED NORMAL PER MM 33-51-00 PAGE 501 REF WDM 33-51-12 PG 16.
